Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Small child, viral fever, throat pain. Taking paracetamol, meftal. Due to allergy?

my son is 5 years old.he has got viral fever from six days .the doctor has given paracetamol 250 mg ,meftal in high fever, azithromycin (azilid 100 mg -2 times) from two days he has complaint paining in throat and mouth.nw doctor has given ibugesic plus but now he has got allergy type symptoms ,a haemorrhagic patch in the palate in mouth and throat ,and he can not eat any thing now .is it allergy what we should do..
Asked On : Sun, 9 Sep 2012
Answers:  2 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcome to hcm
thanks for the query
cont with azithromycin as prescribed by your doctor.give him lukewarm saline water gargle 2 to 3 times per day
are you continuing both paracetamol and ibugesic plus? if yes then stop ibugesic plus and continue paracetamol only
he may have mouth ulcers .you can apply local analgesics to that part before food
consult your doctor for that
hope this information will helpful to you
take care
Answered: Tue, 11 Sep 2012
I find this answer helpful
Pediatrician, Cardiology Dr. Pradeep Kumar's  Response
Thanks for the query
High grade fever with sore throat and hemorrhagic patches on palate suggests streptococcal( a type of bacterial) infection of throat and pharynx. Continue azilid for 3 more days. Go for few blood test like complete blood count and ASO titre. As patches are hemorrhagic as you are saying give him paracetamol only for fever and pain till the blood report shows that there is no deficiency of platelet. As both ibugesic and meftal may cause platelet disturbances. Give him semisolid or liquid diet.
I hope this answers your query well
Wish you and your family good health
With regards
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor